# SDR 20010316SG003

- Difficulty date: February 5, 2001
- Submitted: March 12, 2001
- Operation: Air carrier
- Aircraft: N517NA
- Make and model: Boeing 757-28A
- Aircraft serial: 24260
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

UPON CLIMBING THROUGH 9,000 FEET, LOWER EICAS MESSAGE, FLT DATA ACC ILLUMINATED.  AIRCRAFT ACCOMPLISHED UNSCHEDULED LANDING AT ORGINATION STATION.  REASON FOR RETURN IS THAT JUST PRIOR TO DEPARTURE THE CVR HAD BEEN PLACED ON MEL STATUS.  ACCOMPLISHED TEST PROCEDURE ON FDAU, NO FAULTS FOUND.  CLEARED MESSAGE, PERFORMED OPS CHECK.  SYSTEM OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
